RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 3, Pages 567–568 (Mi tvp1871)  

Short Communications

On the estimation of a distribution function

Yu. N. Tyurin

Moscow

Abstract: A continuous distribution function is estimated from a sample under the condition that its mean value is known.

Full text: PDF file (111 kB)

English version:
Theory of Probability and its Applications, 1970, 15:3, 549–550

Bibliographic databases:

Received: 23.02.1970

Citation: Yu. N. Tyurin, “On the estimation of a distribution function”, Teor. Veroyatnost. i Primenen., 15:3 (1970), 567–568; Theory Probab. Appl., 15:3 (1970), 549–550

Citation in format AMSBIB
\Bibitem{Tyu70}
\by Yu.~N.~Tyurin
\paper On the estimation of a~distribution function
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 3
\pages 567--568
\mathnet{http://mi.mathnet.ru/tvp1871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=278470}
\zmath{https://zbmath.org/?q=an:0206.20301}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 3
\pages 549--550
\crossref{https://doi.org/10.1137/1115064}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1871
  • http://mi.mathnet.ru/eng/tvp/v15/i3/p567

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:156
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020